MathSciNet Relay Station
MathSciNet bibliographic data
MR460349 (57 #343) 14M20 (14G25 10B15)
Manin, Yu. I. Cubic forms: algebra, geometry, arithmetic. Translated from the Russian by M. Hazewinkel. North-Holland Mathematical Library, Vol. 4. North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., New York, 1974. vii+292 pp. ISBN: 0-7204-2456-9
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement